Research

Travelling-waves for the FKPP equation via probalistic arguments


Reference:

Harris, S. C., 1999. Travelling-waves for the FKPP equation via probalistic arguments. Proceedings of the Royal Society of Edinburgh Section A - Mathematics, 129 (3), pp. 503-517.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1017/S030821050002148X

Details

Item Type Articles
CreatorsHarris, S. C.
DOI10.1017/S030821050002148X
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code29217

Export

Actions (login required)

View Item